Home > Journals > Giornale Italiano di Dermatologia e Venereologia > Past Issues > Giornale Italiano di Dermatologia e Venereologia 2014 June;149(3) > Giornale Italiano di Dermatologia e Venereologia 2014 June;149(3):317-27

CURRENT ISSUE
 

JOURNAL TOOLS

eTOC
To subscribe PROMO
Submit an article
Recommend to your librarian
 

ARTICLE TOOLS

Reprints
Permissions

 

  DRUG ERUPTIONS - Part II 

Giornale Italiano di Dermatologia e Venereologia 2014 June;149(3):317-27

Copyright © 2014 EDIZIONI MINERVA MEDICA

language: English

Tyrosine kinase inhibitors: muco-cutaneous side effects at the microscope

Grasso V. 1, Vassallo C. 1, Croci G. 2, Brazzelli V. 1


To access the FULL TEXT of this article choose one of the two following options:

PURCHASE THE ARTICLE

You can access the full text of this article (PDF and HTML if available) for 2 days at a price of:  € 60,00.

INDIVIDUAL SUBSCRIBERS/MEMBERS LOGIN


TO SUBSCRIBE

top of page